On a single-machine optimal constant due-date assignment and sequencing problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper considers the problem of optimal constant due-date assignment and sequencing of jobs in a single-machine shop. We formulate the problem as a general constrained optimization problem and apply the Kuhn-Tucker conditions to find the optimal solution which is shown to be independent of the job sequence.
Original languageEnglish
Pages (from-to)295-298
Number of pages4
JournalApplied Mathematics Letters
Volume1
Issue number3
DOIs
Publication statusPublished - 1 Jan 1988
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Cite this